# SDR UALA2008111306485

- Difficulty date: November 10, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 39,043 hours, 10,811 cycles
- Engine: Pwa PW2037
- Engine time: 50,259 hours, 17,086 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Main Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OIL SMELL ON TAKEOFF DISSIPATED ON CLIMBOUT.  REPLACED NR 2 ENGINE.  MAIN BEARING FAILURE.
